# SDR MASA2010012400059

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 25,448 hours, 24,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - REPORTED EMERGENCY EXIT PATH LIGHTING THAT FAILED TO ILLUMINATE.  MX FOUND AND SECURED A LOOSE WIRING CONNECTION AT THE LIGHTING ASSEMBLY.
